Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

/anna/

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

Profile Information

  • Gender
    Female
  • Location
    UK
  1. Hey, I have taken the same route. I did 6 months on Dianette then switched to Marvelon straight away. I've been on Marvelon about 3 months now and it's about the same as Dianette for me, ie. I'm mostly clear but I still get the occasional small breakout. I've been lucky in that I haven't really had any negative side effects, like the kind you mention, with either of these pills (touch wood). I also use Differin gel, have used this for a long time and it helps too but it hasn't cleared my skin co
  2. /anna/

    Dianette

    I'll be stopping Dianette in the next few days, I've been on it 6 months and now my doctor wants me to come off it. I've been prescribed Marvelon to take instead, so I don't know what's going to happen either! I'm quite worried, I haven't really had any side effects on Dianette and don't want a huge breakout now!
  3. Hey, yes it has cleared my body acne. After stopping a course of antibiotics, my back broke out with mild acne. When I started Dianette, my back cleared very early on, so perhaps it depends on how severe or persistant the body acne is? Good luck!
  4. /anna/

    Dianette

    Hey all, just had a look at all the new posts on this thread and it seems there are still mixed reports about Dianette. I agree that it affects people differently. I'm in the middle of my 5th month and was doing well until this week, when I've just got the biggest breakout I've had in months, and certainly the biggest while on Dianette. I've got a couple of cysts on my chin and a few inflamed spots on either cheek. It's so frustrating and I've only another month left before I have to come off
  5. Eeek, I'm worried about going off Dianette. I've been on it nearly 5 months and I'm only allowed to stay on another month. I used to take antibiotics and when I came off those my acne returned within a couple of weeks and my back also randomly broke out even though I didn't have acne there before. Dianette has cleared my back completely and made my face a lot better so I don't want this to happen again...
  6. Yeah Zineryt does taste disgusting! I used to catch the edge of my mouth with it and it was horrible, but I only used it for about a month because then I got put on antibiotics. Differin is prescribed, yes. You could ask your doctor about it if you go back. It's a gel, so not greasy at all, which was another reason why I hated benzoyl peroxide. However, Differin will make your skin dryer. I just use an oil-free moisturiser all over my face, and some more intense moisturiser, like Eucerin, on the
  7. Hey, I know how you feel. I get cysts mainly on my cheeks and chin, but my chin is the worst. They're really sore and look awful because they get so inflamed. I've tried similar things to you: zineryt, lymecycline, differin and now dianette. I also think differin might be good to try. I still use it, and although it hasn't cleared my skin on its own, it definately helps in reducing cysts. I would recommend this over benzoyl peroxide, which I used for a long while and which never did anything for
  8. /anna/

    Dianette

    Yeah, I too have been told that I can only stay on Dianette for 6 months. This is very frustrating as I'm on my 4th pack already and my skin is now staying clear, though it is quite dry and scaly in places. I think the only spots I've had in the past couple of weeks are ones that I've caused myself through squeezing one or two of those tiny bumps under the skin (oops, naughty me). Anyway, I'm not looking forward to coming off Dianette in 2 months as I will graduate from Uni at summer and don't w
  9. I'd probably give it until 6 months and then come off it, as I think it sometimes takes around 6 months to actually notice a difference. I'm halfway through my 3rd month and my skin has suddenly become really dry and scaly all over my face. It's annoying as now I have to put tons of mosturiser on to stop it flaking which is making my skin as greasy as it was in the first place! Still not completely clear either...
  10. /anna/

    Dianette

    Hmm, that is strange. I feel the same though, can't actually tell what difference Dianette has made as I was half clear from antibiotics before. Plus I have a few red marks too, and the odd spot or three keep appearing, so I'm still waiting for it to work a miracle!
  11. /anna/

    dianette

    I wonder if it's the case that Dianette makes skin worse for those who had maybe mild-moderate acne before it, and improves skin for those who had more severe forms of acne before Dianette? Just thinking after reading some people's replies! I got large, sore spots on my cheeks and chin to begin with, it has improved on Dianette and maybe that's why I haven't broken out badly in these places, because I had acne there before??
  12. /anna/

    Dianette

    Hey, good luck! I'm just starting month 3 and my skin is fairly clear at the moment, just got 1 or 2 spots that came up during the last break I had. Hope Dianette works out for you!
  13. /anna/

    Dianette

    Well, I've been on Dianette for 1.5 months now and I'm still in this limbo between crap skin without medication and clear skin. ie. half clear from the Lymecycline before Dianette but no improvements on Dianette. I suppose I should be pleased that I've had no huge breakout, but I'm still getting a few spots a week that take ages to go away. Hope I see some change one way or another soon so at least I know if it's working!...
  14. Hey, Sorry to hear Dianette hasn't been great for a few of you. I'm anxious about what to expect myself. I'm still holding out some hope, as I'm only just about to start my 2nd pack. My skin has got a little worse on the break, with about 3/4 big lumps on my chin/lower cheeks. However, I had cysts to begin with so it's not like my skin has reached its worst on Dianette. I think I'd be tempted to stick it out to 6 months, as that's when I've been told I'm to come off it anyway, but if it's causin
×